# SDR SWIA202264723

- Difficulty date: January 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA CLEAT ON PAX DOOR @ DD1A AND FS323.00  HAS CORROSION   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED CLEAT @ DD1A AND FS323.00. REF: CRJ-700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31702 REV N. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
